# SDR CALA2025010900071

- Difficulty date: December 29, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 64,041 hours, 26,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 AND RBL 6-14 IS CRACKED. SUPPORT TASK N SA EMX N/R 00123
